# SDR REXA2013041700637

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 27,135 hours, 24,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC GROUND AIR SERVICE BACKING PLATE CHAFED AND GOUGED.  REMOVED AND REPLACED IAW SRM 51-42-06.
